# SDR 00FDEA00839

- Difficulty date: December 4, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 38,446 hours, 16,167 cycles
- Engine: Ge CF680C
- System (JASC): 7600 · Engine Controls
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

00-334  NR 1 ENGINE ROLLED BACK WITH A ENG TRIM FAULT LIGHT ON.
